# SDR CALA9601698

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT UPPER EDGE OF RT WING LEADING EDGE RIB, SLAT STA 0.  THE CRACK WAS STOP DRILLED, A WEB REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-20-1.
